U.S. doctors online nowAsk doctors free
A 43-year-old member asked:

Is it normal for phentermine to make me overwhelmingly tired?

1 doctor answer2 doctors weighed in
Dr. Charles Crabbe
Internal Medicine 42 years experience
Phentermine effects: Since Phentermine is a stimulant used to suppress appetite and help weight loss, it is unusual to cause fatigue. However, if you are on an aggressive weight loss or diet program, then can cause fatigue if weight loss is thru excess restriction of carbohydrate calories. Also, in some cases, the Phentermine can cause sleep issues and this can lead secondarily to daytime fatigue.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 10, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.